Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dear sir, pls give me the solution for my eyes, the problem is after watching a movie after 2 to 3 hours, iam getting pain with wearing speck also. I hope you suggest better for my eyes.

2 Doctors Answered
Dear sir, pls give me the solution for my eyes, the probl...
hello dear this is computer vision syndrome..Computer vision syndrome is a condition resulting from focusing the eyes on a computer or other display device for, uninterrupted periods of time. Some symptoms of CVS include headaches, blurred vision, neck pain, redness in the eyes, fatigue, eye strain, dry eyes, irritated eyes. These symptoms can be further aggravated by improper lighting conditions. measure sto reduce this include the computer screen should be 15 to 20 degrees below eye level, work under proper light...use antiglare glasses while working on computer...BLINK A LOT...cold compresses and use good lubricating eyedrop
1 person found this helpful
Dear sir, pls give me the solution for my eyes, the probl...
Takeruta30, 6pills 4 times a day. Do some eye exercises n consume healthy vit a n e enriched diet. Revert back with feedback after a week.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.